NeoCitran Cold

(Extra Strength Powder Packets)

NeoCitran Extra Strength (Cold)

Packaging shown may differ from what will be shipped.

Brand

Strength Pack Size Price(USD) Quantity Subtotal
10 Packets Apple/Cinnamon Flavoured Powder
$58.99
Buy

Product Information

Neo Citran Extra Strength Colds & Flu is effective in relieving the following symptoms:

Fever and chills
Nasal congestion
Body aches and pains
Sneezing, runny nose
Headache

THE PACKAGE CONTAINS ENOUGH DRUG TO SERIOUSLY HARM A CHILD. KEEP OUT OF REACH OF CHILDREN. DO NOT EXCEED RECOMMENDED DOSAGE.

DIRECTIONS
Adults: Dissolve the contents of one pouch in 225 mL (8 oz.) of boiling water. May be repeated every 4 to 6 hours. It is hazardous to exceed 3 doses in 24 hours.

INGREDIENTS
Medicinal Ingredients: pheniramine maleate 20 mg, phenylephrine hydrochloride 10 mg, acetaminophen 650 mg.
Non-medicinal Ingredients:
Apple Cinnamon Flavour: calcium phosphate, caramel, citric acid, ethyl maltol, flavours, malic acid, sodium citrate, sucrose, titanium dioxide, vitamin C.
Lemon Flavour: acesulfame K, calcium phosphate, citric acid, D&C yellow No.10, FD & C yellow No. 6, flavours, maltodextrin, silicon dioxide, sodium citrate, sucrose.

This product contains sugar and is not recommended for diabetics. Individuals with epilepsy, high blood pressure, diabetes, glaucoma, heart, liver, thyroid, or lung diseases, including asthma, bladder neck obstruction, stenosing peptic ulcer, pyloroduodenal obstruction, difficulty in urination due to the enlargement of the prostate gland, the elderly, pregnant women and nursing mothers, or persons on other medications, should take only as directed by a physician. A physician or a pharmacist should be consulted prior to taking this medication in case of allergy to acetaminophen, chronic alcoholism, serious kidney or liver disease and/or intake of other medications containing acetaminophen and salicylates. Avoid alcoholic beverages as well as other depressants, while taking this product. Individuals who are taking other medications containing acetaminophen or salicylates should consult a pharmacist or a physician before taking this product.

Significant Drug Interactions: MAO inhibitors : Do not take this product if you are currently taking or have recently taken monoamine oxidase (MOA) inhibitor drugs. Consult a physician.

ADVERSE EFFECTS: May cause allergic reactions such as rash or itching, drowsiness, nervousness, restlessness, dizziness, and palpitations.

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.